Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v43.i5.50
pages 52-63

Iterative Method for Solving Combinatorial Optimization Problems of the Game-type on Arrangements

Elena V. Olkhovskaja
Poltava University of Economics and Trade, Ukraine
Oleg A. Yemets
Poltava University of Economics and Trade, Poltava

Краткое описание

A new class of problems — the problems of combinatorial optimization of the game-type on arrangements is considered. In these problems, the strategies of one of the players are superimposed with combinatorial constraints. The iterative method for solving such problems is proposed. Numerical experiments have shown a quadratic dependence of computation time on the dimension of the problem and solution convergence.


Articles with similar content:

On Construction of Finite-Dimensional Mathematical Model of Convection−Diffusion Process with Usage of the Petrov−Galerkin Method
Journal of Automation and Information Sciences, Vol.42, 2010, issue 6
Sergey V. Siryk, Nikolay N. Salnikov, Igor A. Tereshchenko
Optimization of Periodic Systems with Singular Weight Matrix which defines the Quadratic Form of Control Actions
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Vladimir B. Larin
Multicriteria Control of Nonlinear Objects with Distributed Parameters
Journal of Automation and Information Sciences, Vol.33, 2001, issue 3
Sergey V. Sokolov
On Determination of the Coefficient of the Lower Term of the Multidimensional Hyperbolic Equation of the Second Order
Journal of Automation and Information Sciences, Vol.51, 2019, issue 1
Gyunay Gafil kyzy Ismayilova
Quasilinear Positional Integral Games of Approach
Journal of Automation and Information Sciences, Vol.33, 2001, issue 10
Konstantin Yu. Volyanskiy, Arkadiy A. Chikriy, Greta Ts. Chikrii